Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tim

Should I take a 2nd cycle of Accutane?

Recommended Posts

To help you answer this I should probably give you some details.

I'm 24 and suffered from moderate acne from around the age of 13 on my face, chest, shoulders, back and arms. I tried various treatments that did'nt work and then tried accutane last year.

I weigh around 85Kg and took 60mg per day for 4 months with minimal side effects. The acne completely disappeared after about 2 to 3 months and I finished the treatment last November. However since January it has started to come back.

Even though there has been a great improvement and things are not nearly as bad as they were before I took accutane, as the acne is only light in comparison, it still makes me very self conscious. I am concerned that the acne may return to its previous state.

What should my next course of action be? I was thinking of going to see my doctor to try and get referred to the dermatologist again for a second course of accutane. However, the acne is lighter than before and they may not go along with this. Would a second course of treatment possibly have a more permanent affect?

Share this post


Link to post
Share on other sites

I have the same exact problem. exept i stayed clear for a year or so. now it gets real bad to almost clear for some months, wich leads me to believe it is horomonal. i need some suggestions as well

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×